Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Arthritis, asthma, fast heartbeat, stressed

I am a healthy 74 yr old woman the worst thing I m dealing with is arthritis and asthma . The only concern is in the past few days I ve been experiencing like a jittery feeling in my chest or heart and it races. I get scared and have these anxious feelings like I could pass out but don t. My brother a one and only family member passed away 2 wks ago, and a daughter I adopted out contacted me 9 days ago. I know I ve been stressed about both incidents but am dealing with them ok but not greiving intensely and look forward to meeting my daughter on the weekend actually I m very excited and happy for this reunion.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dont worry mam everything will be allrite. get your routine check up done like ECG. blood test like CBC, FBS PPBS thyroid functionand a cardiac echo
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor